# SDR CALA2013080790197

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,197 hours, 10,866 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 6228849001S
- Part serial: 132
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATVOICE AND DATA CYCLE ON AND OFF ENTIRE FLIGHT WHICH CAUSES DISTRACTION.  R & R BOTH SATELLITE DATA UNIT AND REPLACED SATCOM RADIO FREQUENCY MONITOR IAW AMM, NO HELP. ITEM PLACED ON MEL.
